# SDR USAASA01039

- Difficulty date: July 31, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320-211
- Aircraft serial: 1492
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 724 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHT SYSTEM WILL NOT TEST.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT.  (M)
